# SDR SWAA2022040663859

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 53,443 hours, 34,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PICKLE FORK IS CRACKED AT THE LOWER AFT FASTENER CRACK DOES NOT EXTEND PAST THE FASTENER; LOCATED AT BS 663 / THE RH PICKLE FORK FRAME P/N 144A2410-8 & FAIL SAFE STRAP P/N 144A2412-2 WAS REMOVED AND REPLACED BY BOEING AOG UNDER AGREEMENT SWA-RE-1906934 IN VCV. REF SWA EA 1-753-35958 REV IR FOR DETAILS OF THE BOEING AOG VIST AND FOR DOCUMENTATION OF ASSODIATED REPAIRS.
